# SDR KY7A2019101170302

- Difficulty date: July 30, 2019
- Submitted: October 11, 2019
- Operation: Air carrier
- Aircraft: N787C
- Make and model: Swrngn SA227AC
- Aircraft serial: AC550
- Aircraft time: 30,098 hours, 39,914 cycles
- System (JASC): 3110 · Instrument Panel
- Part: Potentiometer
- Part number: 43C1100
- Condition: Failed
- Location: Instrument Panel
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED SMOKE POURING OUT FROM AROUND LEFT AUDIO PANEL. MX REMOVED AND REPLACED PILOTS INSTRUMENT PANEL POTENTIOMETER WITH NEW. OPS CHECK GOOD.
